Alert archive / New York / Wind Advisories in 2013
Wind Advisory 13, NWS Buffalo, NY
NWS Buffalo, NY issued this wind advisory at Apr 8, 2013, 3:49 PM EDT for 7 counties in New York. It took effect at Apr 8, 2013, 10:00 PM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 8, 2013, 3:49 PM EDT (19:49 UTC)
- In effect from
- Apr 8, 2013, 10:00 PM EDT
- Expired
- Apr 9, 2013, 3:57 AM EDT
- In force
- 6 hr
- Issued by
- NWS Buffalo, NY
Counties Chautauqua County, NY, Erie County, NY, Genesee County, NY, Monroe County, NY, Niagara County, NY, Orleans County, NY, Wyoming County, NY
The radar
The Buffalo radar (KBUF), 24 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.8 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 767 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
696 WWUS71 KBUF 081949 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 349 PM EDT MON APR 8 2013 NYZ001>003-010>012-019-085-090400- /O.NEW.KBUF.WI.Y.0013.130409T0200Z-130409T0800Z/ NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-WYOMING-CHAUTAUQUA- SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... BUFFALO...BATAVIA...WARSAW...JAMESTOWN...ORCHARD PARK... SPRINGVILLE 349 PM EDT MON APR 8 2013 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EDT TUESDAY. * LOCATIONS...NIAGARA FRONTIER...CHAUTAUQUA COUNTY...AND THE GREATER ROCHESTER AREA. * TIMING...LATE THIS EVENING THROUGH LATE TONIGHT. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * IMPACTS...WINDS OF THIS MAGNITUDE MAY BRING DOWN A FEW SMALL TREE BRANCHES AND PRODUCE ISOLATED POWER OUTAGES. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. && $$ HITCHCOCK
2 follow-up statements
966 WWUS71 KBUF 090403 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1203 AM EDT TUE APR 9 2013 NYZ001>003-010>012-019-085-090800- /O.CON.KBUF.WI.Y.0013.000000T0000Z-130409T0800Z/ NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-WYOMING-CHAUTAUQUA- SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... BUFFALO...BATAVIA...WARSAW...JAMESTOWN...ORCHARD PARK... SPRINGVILLE 1203 AM EDT TUE APR 9 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT EARLY THIS MORNING... * LOCATIONS...NIAGARA FRONTIER...CHAUTAUQUA COUNTY...AND THE GREATER ROCHESTER AREA. * TIMING...THROUGH EARLY THIS MORNING. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 50 MPH. * IMPACTS...WINDS OF THIS MAGNITUDE MAY BRING DOWN A FEW SMALL TREE BRANCHES AND PRODUCE ISOLATED POWER OUTAGES. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. && $$
883 WWUS71 KBUF 090757 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 357 AM EDT TUE APR 9 2013 NYZ001>003-010>012-019-085-090900- /O.CAN.KBUF.WI.Y.0013.000000T0000Z-130409T0800Z/ NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-WYOMING-CHAUTAUQUA- SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... BUFFALO...BATAVIA...WARSAW...JAMESTOWN...ORCHARD PARK... SPRINGVILLE 357 AM EDT TUE APR 9 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE WIND ADVISORY. $$ SMITH
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this wind advisory went out at Apr 8, 3:47 PM EDT, 2 minutes earlier.
Area forecast discussion, Apr 8, 3:47 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
347 PM EDT MON APR 8 2013
.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL MOVE QUICKLY THROUGH THE GREAT LAKES
TONIGHT WITH A PERIOD OF SHOWERS AND GUSTY WINDS. A WEAK RIDGE OF
HIGH PRESSURE WILL BUILD BRIEFLY INTO THE REGION ON TUESDAY WITH
CLEARING SKIES AND DIMINISHING WINDS. A FRONTAL BOUNDARY WILL THEN
STALL OUT ACROSS THE AREA FROM TUESDAY NIGHT THROUGH THE END OF THE
WEEK. NUMEROUS WEAK WAVES OF LOW PRESSURE WILL RUN ALONG THIS FRONT
AND BRING RAIN EACH DAY ALONG WITH COOLER TEMPERATURES.
&&
.NEAR TERM /THROUGH TUESDAY/...
SATELLITE IMAGERY SHOWS A MID LEVEL DECK RAPIDLY OVERSPREADING THE
REGION FROM SOUTHWEST TO NORTHEAST THIS AFTERNOON. UPSTREAM RADARS
SHOW A SOLID AREA OF SHOWERS OVER FAR SOUTHWEST ONTARIO PROVINCE. A
NARROWER BAND OF SHOWERS OVER EASTERN LAKE ERIE MAY CLIP THE NIAGARA
FRONTIER WITH A FEW LIGHT SHOWERS LATE THIS AFTERNOON PRIOR TO THE
ARRIVAL OF THE MAIN BATCH OF RAIN.
FOR TONIGHT...SURFACE LOW PRESSURE WILL RACE ACROSS SOUTHERN ONTARIO
ALONG THE NORTH SHORE OF LAKE ONTARIO...HEADING INTO NORTHERN NEW
ENGLAND BY TUESDAY MORNING. A POTENT MID LEVEL VORTICITY MAXIMA WILL
TAKE A SIMILAR TRACK JUST NORTH OF THE SURFACE LOW. THIS WILL KEEP
THE STRONGEST LARGE SCALE ASCENT IN THE FORM OF DPVA JUST NORTH OF
THE US/CANADIAN BORDER...WITH SOMEWHAT STRONGER ASCENT CLIPPING THE
NORTH COUNTRY. A STRONG 60 KNOT LOW LEVEL JET WILL ACCOMPANY THIS
SYSTEM...WITH THE STRONGEST CONVERGENCE ON ITS NOSE REMAINING OVER
LAKE ONTARIO TO THE SAINT LAWRENCE VALLEY. PWAT RISES TO ABOUT 1
INCH WITH THIS SYSTEM...SUFFICIENT BUT NOT OVERLY IMPRESSIVE.
GIVEN THE LAYOUT OF THE BEST FORCING AND MOISTURE...EXPECT THE
GREATEST COVERAGE AND INTENSITY OF SHOWERS TO PASS OVER LAKE ONTARIO
INTO THE NORTH COUNTRY...WITH LESS COVERAGE FARTHER SOUTH NEAR THE
PA STATE LINE. THE BEST CHANCE OF ANY EMBEDDED THUNDER WILL ALSO BE
FOUND ACROSS NORTHERN AREAS WHERE ASCENT IS STRONGEST...POSSIBLY
ACTING ON LIMITED 200-300J/KG OF ELEVATED CAPE TO PRODUCE SOME WEAK
EMBEDDED CONVECTION. UPSTREAM RADAR TRENDS SUGGEST THE TIMING OF
THIS RAIN IS A LITTLE FASTER THAN SOME OF THE MESOSCALE GUIDANCE...
WITH SHOWERS ENDING WESTERN NY AROUND 22Z AND REACHING THE NORTH
COUNTRY BY 01Z OR SO. THE SHOWERS WILL BE BRIEF...ONLY LASTING FOR A
2-4 HOUR PERIOD IN MOST AREAS...PERHAPS A LITTLE LONGER ACROSS THE
NORTH COUNTRY. EXPECT RAIN TO END IN WESTERN NY BY LATE EVENING AS
ALL THE FORCING AND DEEPER MOISTURE SPREADS QUICKLY EAST. SHOWERS
WILL TAPER OFF LATE TONIGHT ACROSS THE NORTH COUNTRY. AMOUNTS WILL
BE LIGHT...GENERALLY A TENTH OR TWO IN MOST AREAS WITH A THIRD OF AN
INCH ACROSS THE NORTH COUNTRY. AREAS NEAR THE PA STATE LINE WILL SEE
THE LIGHTEST AMOUNTS.
THE OTHER STORY FOR TONIGHT WILL BE ANOTHER PERIOD OF STRONG WINDS.
THE TRACK OF THE SURFACE LOW JUST TO THE NORTH OF THE AREA IS VERY
FAVORABLE FROM A CLIMATOLOGICAL STANDPOINT. NAM/GFS BUFKIT PROFILES
SHOW STRONG 50-60 KNOT WINDS JUST OFF THE DECK. INITIALLY A LOW
LEVEL INVERSION WILL PREVENT THIS FROM MIXING DOWN...BUT LATER THIS
EVENING AFTER THE RAIN ENDS EXPECT LOW LEVEL LAPSE RATES TO STEEPEN
SUFFICIENTLY TO PROMOTE SOME DOWNWARD MOMENTUM TRANSFER. GIVEN THE
TRACK OF THE LOW AND PLACEMENT OF STRONG WINDS ALOFT...THE STRONGEST
WINDS WILL BE IN THE TYPICAL AREAS FROM CHAUTAUQUA COUNTY TO THE
NIAGARA FRONTIER AND EAST TO ROCHESTER. WILL HOIST A SHORT LIVED
WIND ADVISORY FOR THIS AREA TONIGHT...WITH PEAK GUSTS AROUND 50 MPH.
AS WAS THE CASE ON SUNDAY...EXPECT THE STRONGEST GUSTS TO BE FOUND
10-20 MILES INLAND FROM LAKE ERIE WHERE PARCELS FOLLOWING ISENTROPIC
SURFACES WILL DOWNSLOPE OFF THE DOME OF COOLER...STABLE AIR OVER
LAKE ERIE. THIS DOME OF COOLER AIR WILL KEEP WIND GUSTS RELATIVELY
LIGHTER OVER AND NEAR LAKE ERIE.
ON TUESDAY SHOWERS SHOULD BE JUST ABOUT OVER BY DAYBREAK EAST OF
LAKE ONTARIO AS THE SYSTEM MOVES RAPIDLY EAST. A WEAK RIDGE OF HIGH
PRESSURE WILL BRIEFLY BUILD OVER THE LOWER LAKES FOR TUESDAY WITH AT
LEAST PARTIAL CLEARING. 850MB TEMPS ARE STILL MILD BEHIND THE FIRST
SYSTEM...SO EXPECT MANY AREAS TO REACH INTO THE LOWER 60S WITH EVEN
SOME MID TO UPPER 60S NEAR THE PA STATE LINE. THE WEAK SYNOPTIC
SCALE FLOW AND STRONG DIFFERENTIAL HEATING WILL SUPPORT LOCAL LAKE
BREEZES...WITH MUCH COOLER TEMPS ALONG THE IMMEDIATE LAKESHORES.
LATER IN THE DAY THE NEXT WAVE OF LOW PRESSURE WILL RUN ALONG THE
STATIONARY FRONTAL BOUNDARY FORMING OVER THE UPPER OHIO VALLEY.
INCREASING ISENTROPIC UPGLIDE WILL BRING THICKENING CLOUDS AGAIN
LATER IN THE AFTERNOON WITH A CHANCE OF SHOWERS LATE IN THE DAY
ACROSS WESTERN NY.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
DURING THIS PERIOD...THE LOWER GREAT LAKES WILL BE THE BATTLEGROUND
BETWEEN AN ARCTIC VORTEX AND ASSOCIATED COLD AIR OVER NORTHERN
ONTARIO AND QUEBEC...AND A DEEP LOW AND ASSOCIATED WARM/MOIST AIR
LIFTING OUT FROM THE SOUTHERN PLAINS STATES. THE RESULT WILL BE A
PROLONGED PERIOD OF WET WEATHER.
THE LATEST MODEL CONSENSUS IS TO DRAPE THE WEST-EAST FRONTAL
BOUNDARY ACROSS WESTERN AND CENTRAL NEW YORK RIGHT THROUGH THE MID
WEEK PERIOD. THE EXACT LOCATION OF THE FRONTAL BOUNDARY WILL HAVE
SIGNIFICANT IMPLICATIONS ON THE TEMPERATURE FORECAST FOR THE AREA.
THE GENERAL MODEL CONSENSUS IS TO KEEP THE BOUNDARY ALONG THE
SOUTHERN TIER...WHICH WILL KEEP A GOOD PART OF THE AREA IN THE COOL
SECTOR AIR MASS WITH ONLY THE SOUTHERN TIER AND POSSIBLE THE FINGER
LAKES EMERGING INTO THE WARM SECTOR. IT IS QUITE POSSIBLE THAT THE
NORTH-SOUTH TEMPERATURE GRADIENT COULD BE A GOOD 20 DEGREES OR MORE
ACROSS THE AREA.
MULTIPLE WAVES OF PRECIPITATION ARE EXPECTED TO IMPACT THE AREA
DURING THIS TIME PERIOD. THERE REMAINS SOME UNCERTAINTY TO THE EXACT
TIMING OF THE BEST CHANCES FOR PRECIPITATION...BUT GIVEN THE OVERALL
PATTERN FEEL CONFIDENT ENOUGH TO GO WITH LIKELY OR HIGHER
PROBABILITIES THROUGH THE PERIOD. PRECIPITATION TYPE FOR THE MOST
PART DOES NOT LOOK TO BE AN ISSUE...ALTHOUGH THE COOL SECTOR AIR
MASS WILL GIVE THE OPPORTUNITY FOR SOME SNOW TO MIX IN AT TIMES
DURING THE OVERNIGHT AND MORNING HOURS. AM NOT INCLINED TO PLAY UP
ANY FREEZING RAIN ISSUES AT THIS TIME GIVEN SURFACE TEMPERATURES
WILL LIKELY REMAIN ABOVE FREEZING.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
LATEST MEDIUM RANGE MODELS CONTINUING TO SUGGEST THAT THE UNSETTLED
WEATHER PATTERN WILL LAST THROUGH AT LEAST THE FIRST HALF OF THE
UPCOMING WEEKEND...BEFORE WE GET INTO A BIT OF A REPRIEVE BY THE END
OF THE WEEKEND AND INTO EARLY NEXT WEEKEND...ALTHOUGH IT WILL BE
NOTICEABLY COOLER. THE SIGNIFICANT PV ANOMALY WORKING THROUGH THE
UPPER GREAT LAKES AND SOUTHEAST CANADA AT THE START OF THE PERIOD
WILL LIFT OUT AS WE GET TOWARD THE END OF THE WEEKEND AND INTO NEXT
WEEK ALLOWING HEIGHTS TO RISING SUBSTANTIALLY INTO EARLY NEXT WEEK.
THE MODEL DETAILS ON THE STRENGTH OF THE UPPER SYSTEM AND INDIVIDUAL
PLACEMENT OF WAVES ALONG THE FRONTAL SYSTEM IS CONTINUING TO SOW
PLENTY OF SPREAD. THE CONSENSUS REMAINS TO FOLLOW THE CONSISTENT
EUROPEAN SOLUTION. OVERALL...WE HAVE REASONABLY HIGH CONFIDENCE THAT
THE FRIDAY INTO SATURDAY PERIOD WILL BE MAINLY WET WITH A TREND
TOWARD DRIER AND COOLER WEATHER FOR SUNDAY...WITH MORE SIGNIFICANT
IMPROVEMENT BY MONDAY.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
MAINLY CLEAR SKIES ACROSS THE AREA EARLY THIS AFTERNOON WILL QUICKLY
GIVE WAY TO AN INCREASING MID LEVEL DECK FROM SOUTHWEST TO
NORTHEAST. A WARM FRONT WILL LIFT ACROSS THE AREA EARLY THIS EVENING
BEFORE AN AREA OF LOW PRESSURE MOVES BY JUST TO THE NORTH OF THE
REGION OVERNIGHT. A 2-4 HOUR PERIOD OF SHOWERS WILL MOVE FROM WEST
TO EAST ACROSS THE AREA THIS EVENING. GIVEN THE DRY LOW LEVELS IN
PLACE...EXPECT CIGS VSBY TO REMAIN VFR MOST OF THE TIME...ALTHOUGH
SOME OF THE HEAVIER SHOWERS MAY BRIEFLY DROP VSBY TO MVFR. THERE IS
A RELATIVELY SMALL CHANCE OF SOME EMBEDDED THUNDER WITHIN THE
HEAVIER AREAS OF SHOWERS...BUT THE CHANCE IS TO LOW TO JUSTIFY
MENTION IN THE TAFS YET.
FOLLOWING THE SHOWERS...A PERIOD OF MVFR CIGS IS POSSIBLE LATER
TONIGHT AS AN AREA OF WRAP AROUND MOISTURE CROSSES THE LOWER LAKES
IN THE WAKE OF THE SURFACE LOW. WINDS WILL ALSO RAPIDLY INCREASE
OVERNIGHT...WITH SOME GUSTS IN THE 30-40 KNOT RANGE...STRONGEST
ALONG A CORRIDOR FROM KDKK-KBUF-KROC. THE STRONG WINDS ALOFT WILL
MOVE IN SEVERAL HOURS BEFORE THIS AS A LOW LEVEL JET CROSSES THE
AREA...PRODUCING A PERIOD OF LOW LEVEL WIND SHEAR BEFORE WINDS BEGIN
TO MIX DOWN TO THE SURFACE MORE EFFICIENTLY.
OUTLOOK...
TUESDAY NIGHT...MVFR/IFR IN SHOWERS.
WEDNESDAY THROUGH FRIDAY...MVFR/IFR WITH SHOWERS LIKELY. CHANCE OF
THUNDERSTORMS.
SATURDAY...VFR WITH A CHANCE OF SHOWERS.
&&
.MARINE...
A FAST MOVING LOW PRESSURE WILL PASS JUST NORTH OF THE LOWER LAKES
TONIGHT AND PRODUCE A BRIEF PERIOD OF STRONGER WINDS. THIS WILL
RESULT IN SMALL CRAFT ADVISORY CONDITIONS TONIGHT AND LAKE ERIE AND
WESTERN LAKE ONTARIO...AND LATER TONIGHT THROUGH TUESDAY MORNING ON
EASTERN LAKE ONTARIO. HIGH PRESSURE WILL BUILD INTO THE LOWER LAKES
ON TUESDAY WITH DIMINISHING WINDS.
FROM TUESDAY NIGHT THROUGH MOST OF THE WEEK A FRONTAL ZONE WILL SET
UP JUST SOUTH OF THE LOWER LAKES AND RESULT IN AN EXTENDED PERIOD OF
NORTHEAST WINDS ON LAKES ERIE AND ONTARIO.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...WIND ADVISORY FROM 10 PM THIS EVENING TO 4 AM EDT TUESDAY FOR
NYZ001>003-010>012-019-085.
MARINE...SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 7 AM EDT
TUESDAY FOR LEZ020-040-041.
SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 7 AM
EDT TUESDAY FOR LOZ030.
SMALL CRAFT ADVISORY FROM 2 AM TO 1 PM EDT TUESDAY FOR
LOZ043>045.
SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 7 AM EDT
TUESDAY FOR LOZ042.
&&
SYNOPSIS...HITCHCOCK
NEAR TERM...HITCHCOCK
SHORT TERM...TMA
LONG TERM...TMA
AVIATION...HITCHCOCK
MARINE...HITCHCOCKHazardous weather outlook, Apr 8, 5:17 AM EDT, 10 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 517 AM EDT MON APR 8 2013 NYZ001>008-010>014-019>021-085-090930- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 517 AM EDT MON APR 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ040-041-LOZ042>045-062>065-SLZ022-024-090930- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 517 AM EDT MON APR 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 3:48 AM EDT | Small Craft Advisory | BUF | 30 hr |
Nearby
Wind Advisories in New York, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.